# SDR 98ZZZM211

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673820
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDS AT APPROXIMATELY 400 AGL.  ACCOMPLISHED APPROPRIATE CHECKLISTS, RETURNED TO PIT.  INSPECTED, FOUND BLOWN AI DUCT.  REMOVED AND REPLACED DUCT, OPERATIONAL CHECK OK.  RAN NR 2 ENGINE AT TAKEOFF POWER FOR 2 MINUTES, OPERATIONAL CHECK OK.  (M)
